# SDR UPS98827025

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5641007501
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LTH MAIN DECK FLOORBEAM END FITTING IS CRACKED AT STA 781 AND 21L.  REMOVED AND REPLACED FITTING IAW DWG 5641007 AND SRM 51-1-20D.
